# SDR DLM88954667

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 12911021
- Condition: Malfunctioned
- Location: Lt Anti-Ice
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR, NO VISIBLE SMOKE ON SHORT FINAL.  SMOKE ALARMS IN AFT LAVS ACTIVATED.  ANTI-ICE IN USE, ODOR DISSIPATED WHEN ANTI-ICE SHUT OFF.  REPLACED ANTICIPATORS AND THERMOSTATS L/R SIDE.  NO SMOKE OR ODOR NOTED DURING ENGINE RUN WITH ANTI-ICE ON.
